Panadol Night Film-Coated Tablets

500 mg Paracetamol + 25 mg Diphenhydramine Hydrochloride

Panadol Night tablets relieve night time pain helping you beat pain to sleep soundly.

Painful conditions like headaches and musculoskeletal pain can affect the quality of your sleep, by making it difficult to sleep, increasing the number of awakenings during the night, resulting in you not feeling refreshed upon waking.

Panadol Night Tablets are specially formulated to provide fast and effective relief of bed time pain including headaches, backache, rheumatic pains and muscle pains, period pains and toothache which is causing difficulty in getting to sleep.

Panadol Night Tablets combine paracetamol 500 mg and diphenhydramine hydrochloride 25 mg in each tablet. Paracetamol relieves pain and can reduce fever. Diphenhydramine hydrochloride is an antihistamine which can cause sleepiness, which is why Panadol Night Tablets should only be taken at bedtime.

  • Read more
  • Read less

Dosage information

Do not take more than 2 tablets per night. Do not take Panadol Night for more than 7 consecutive nights without consulting your doctor.

Age Dosage
12-15 Give 1 tablet with water 20 minutes before bedtime. Maximum 1 tablet per night.
16 + Take 2 tablets with water 20 minutes before bedtime. Maximum 2 tablets per night.

Not recommended for children under 12 years except on medical advice.

Usage directions, ingredients and warnings

This section contains an overview of Panadol products and does not include full label information. Always read the product label/leaflet and only use as directed. Contains paracetamol.

Simply place the tablet(s) in your mouth and swallow them down with water 20 minutes before bedtime.

See dosage instructions above, or consult the product label to determine the appropriate dosage for you.

Active ingredients: each Panadol Night Film-Coated Tablet contains paracetamol (500 mg) and diphenhydramine hydrochloride (25 mg).

  • Panadol products contain paracetamol; do not take them with other medicines that also contain paracetamol. Paracetamol is in many medicines to treat pain, fever, symptoms of cold and flu, and can also be found in sleep medicines.
  • Do not use with other antihistamine-containing products, including those used on the skin.
  • If you have liver or kidney disease, talk to your doctor before taking paracetamol.
  • Do not exceed the stated dose.
  • Keep out of the sight and reach of children.

Related Articles

Discover all Panadol pain relief products